MAUDE Adverse Event Report: K2M, INC. CONTOURED ROD, BULLETED HEX; SIZE Ø5.5X70 MM, TI; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM

K2M, INC. CONTOURED ROD, BULLETED HEX; SIZE Ø5.5X70 MM, TI; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Model Number 1001-E5570
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/07/2023
Type of Reportable Event Serious Injury
Event or Problem Description
A company representative reported that a patient underwent a revision surgery approximately three years post-operatively to address a fractured denali mi contoured rod.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H6 coding has been updated to reflect device evaluation and investigation conclusion.

Brand Name
CONTOURED ROD, BULLETED HEX; SIZE Ø5.5X70 MM, TI
Common Device Name
THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Manufacturer (Section D)
K2M, INC.
600 hope parkway se
leesburg VA 20175
Manufacturer (Section G)
K2M, INC.
600 hope parkway se
leesburg VA 20175
Manufacturer Contact
rita karan
2 pearl court
allendale, NJ 07401
2017608000
MDR Report Key17344474
Report Number3004774118-2023-00091
Device Sequence Number20568239
Product Code NKB
UDI-Device Identifier10888857002098
UDI-Public10888857002098
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K141873
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 11/09/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1001-E5570
Device Catalogue Number1001-E5570
Device Lot NumberKTNA
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 07/11/2023
Supplement Date Received by Manufacturer10/16/2023
Initial Report FDA Received Date07/18/2023
Supplement Report FDA Received Date11/09/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/16/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age82 YR
Patient SexFemale